I feel my legs are restless and lack energy. I am feeling tired with frequent yawning and sleepiness in daytime. Sometimes, I feel nervous and vertigo while walking. Please suggest a medicine. I had Escitalopram 10 mg bd, but it did not work well. My other medication list is attached for your reference.
Welcome to icliniq.com.
The symptoms described by you are symptoms of depression which are due to low dopamine levels. Escitalopram increases serotonin levels and there is a dopamine deficit remaining in most patients. My advice would be to add Bupropion (Bupron XL) 150 mg to existing drugs. You can make it 300 mg after a week if necessary.
Do not stop Escitalopram. This should make you feel fresh and energetic. If your leg restlessness remains, ask your physician if you can take a beta blocker along with current medicine. Take care.
Specify probable causes if any.Probable diagnosis:
Major depression, dopamine deficit.Treatment plan:
Tablet Bupron XL 150 mg in the morning along with previous medicine.
Thank you doctor,
How long should I take Bupron XL 150 mg? Because of long-term use, can there be any side effect from this medicine?
Welcome back to icliniq.com.
The duration of treatment for depression is decided by number of episodes, severity of depression, family history, etc. If it is your second episode, I will advice treatment for two years.
It is avoided in patients with epilepsy. As you do not have epilepsy, it is safe for long-term use. You should take Bupropion as long as you are taking Escitalopram.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
However, I must acknowledge that the current depression may be the symptoms of classical depression or bipolar d... Read fullPostpartum Depression
History of bipolar disorder ... Family history of depression or other psychological disorders ... Read fullThough I am on Stalopam, I am not getting sleep. What to do?
If you have symptoms of anxiety or depression, then it is better to continue Stalopam ... Read full
Ask your health query to a doctor online?Ask a Psychiatrist Now